# SDR MWEA050016

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 41,517 hours, 44,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 591014167
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A CRACK IN ANGLE AT LOWER AFT PART OF DOOR VIEWED FROM INTERIOR STRUCTURE.  REMOVED AND REPLACED DOUBLER.
